My father is in hospital with chest pain off and on along with numbness in both hands. His Troponin level is 2.55. No answers... any thoughts?

Ischemic Heart Dis. Chest pain with elevated troponin needs an urgent evaluation by a cardiologist. Since your father is already in the hospital, I presume he has already been evaluated by a cardiologist or if there is no cardiologist, he has been sent immediately to a hospital that has the capacity and personnel to evaluate and treat. He may be having a serious heart attack.

Related Questions

My father is in hospital with chest pain off and on along with numbness in both hands. His Troponin level is 2.55. No answers... any thoughts?

Ischemic heart Dz. A troponin level > 0.05 ng/mL indicates some sort of heart damage. I assume by "2.55" u mean 2.55 ng/mL, which is definitely abnormal. When cholesterol builds up but does not block an artery to the heart, it is called ischemic heart disease (IHD) & can lead to intermittent pain & numbness in the (left) hand. He shd be checked out by a Cardiologist b4 an artery becomes blocked off, ie heart attack. Read more...

What could cause chest pain and left hand numbness?

nerve dermatome. Your pain may be following a nerve root dermatome. Heart attacks do this because they stimulate that nerve root, but so does neck arthritis with cervical spondylitis or injury. Read more...

I am experiencing chest pain or discomfort (worsened by: after deep breaths, after sudden movements) (quality: feels sharp) Also left hand numbness?

Musculo vs spinal. the answer greatly depends on the duration of your symptoms. Are you having the above for hours,or days? and the left hand numbness, as in you cannot feel anything? Then you need immediate medical attention. Or is it like when you cross your legs and one leg fell asleep? Did you sleep on your arm wrong? have you had a neck or spine injury from accident? need more info to answer your question. Read more...
Perhaps Pleurisy. If you recently had an upper respiratory infection, most likely you have pleurisy. Try taking naproxen (Aleve) or ibuprofen and see if that helps. If not, feel free to message me again. The left-hand numbness is probably incidental. You are a bit young to have coronary artery disease (of the heart), but it is possible, but I suspect that pleurisy is the problem you are experiencing. Read more...

My father is in the hospital because he had chest pain. Today, we were told he had leaking Troponin. No mention of an MI. What causes this?

Troponin. Troponin leak associated with chest pain is an MI until proven otherwise, this is likely why your dad is in the hospital. Discuss the situation with the doctor taking care of him. There are other reasons for troponin elevation including false elevations so ask the doctor with the most information about your dad. Read more...